# SDR UALA2012112606787

- Difficulty date: November 26, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 86,127 hours, 13,852 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC QUANTITY EICAS.  FOUND LEAK IN RT ALT BRAKE SELECTOR VLV CHANGED O-RING, NO LEAKS FOUND.  OPS CHECK GOOD.  SERVICED RIGHT SYSTEM BACK TO NORMAL.
